# SDR ASAA2019040198841

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,441 hours, 1,668 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: NA
- Condition: Cracked
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSP OF ENG 2 HIGH OIL CONSUMPTION FOUND OIL LINE TO AGB  CRACKED.  GROUNDED - YES. R & R OIL TUBE REF AMM 79-21-05. OPS CHECK LEAKS, NO LEAKS FOUND. ENG # 2 OK FOR SERVICE.
